# SDR UALA2011022400931

- Difficulty date: February 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,944 hours, 12,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58721
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING PROTECTIVE COVER DAMAGED 5 (FWD L = 01, FWD R = 02, MID L = 03, MID R = 04, AFT L = 05, AFT R = 06).  SEATS 27B AND 35B EMERGENCY EXIT LIGHTS INOPERATIVE.  EMERGENCY EXIT LIGHTS AT SEATS 27B AND 35B REPLACED LIGHT ASSY IAW AMM.  OPS CHECKED OK IAW AMM.  ACCOMPLISHED ON WORKCARD 2480N00090.
